MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ TORQUE WRENCH (SINGLE PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ TORQUE WRENCH (SINGLE PACK)
Catalog Number C7602EA
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a sample cusa clarity 36khz torque wrench (single pack) (c7602ea), contaminated the clean field during brain tumor surgery.They stated that the sales representative brought the sample to the facility by mistake, and the nurse noticed the sticker on the product and replaced the product with a new one.There was no patient injury and no significant surgical delay.
 
Additional Manufacturer Narrative
The cusa clarity 36khz torque wrench (c7602ea) was not returned for evaluation; therefore, failure analysis is not possible because the unit is not available for evaluation.In addition, no photos showing the reported condition have been provided.Therefore, the complaint is considered unconfirmed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Additionally, the complaint description states that the sales rep brought the sample product to a hospital by mistake, and it contaminated the clean field during surgery; this reported condition as described is not related to a product defect.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY 36KHZ TORQUE WRENCH (SINGLE PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19624228
Report Number3006697299-2024-00089
Device Sequence Number12346053
Product Code LFL
UDI-Device Identifier10381780126317
UDI-Public10381780126317
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberC7602EA
Device Lot Number7280636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale